Alexei Pirkovskii
Alexei Pirkovskii
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
Stably flat completions of universal enveloping algebras
AY Pirkovskii
arXiv preprint math/0311492, 2003
352003
Flat cyclic Fréchet modules, amenable Fréchet algebras, and approximate identities
AY Pirkovskii
Homology, Homotopy and Applications 11 (1), 81-114, 2009
302009
Arens-Michael envelopes, homological epimorphisms, and relatively quasi-free algebras
A Pirkovskii
Transactions of the Moscow Mathematical Society 69, 27-104, 2008
282008
Approximate characterizations of projectivity and injectivity for Banach modules
AY Pirkovskii
Mathematical Proceedings of the Cambridge Philosophical Society 143 (2), 375-386, 2007
172007
Biprojectivity and biflatness for convolution algebras of nuclear operators
AY Pirkovskii
arXiv preprint math/0206233, 2002
162002
On certain homological properties of Stein algebras
AY Pirkovskii
Journal of Mathematical Sciences 95 (6), 2690-2702, 1999
131999
Arens-Michael enveloping algebras and analytic smash products
A Pirkovskii
Proceedings of the American Mathematical Society 134 (9), 2621-2631, 2006
122006
Biprojective topological algebras of homological bidimension 1
AY Pirkovskii
Journal of Mathematical Sciences 111 (2), 3476-3495, 2002
122002
Injective topological modules, additivity formulas for homological dimensions, and related topics
AY Pirkovskii
Topological homology,(ed. A. Ya. Helemskii), Nova Science, Huntington, New …, 2000
112000
On Arens-Michael algebras which do not have nonzero injective -modules
AY Pirkovskii
Studia Mathematica 133 (2), 163-174, 1999
11*1999
Homological bidimension of biprojective topological algebras and nuclearity
AY Pirkovskii
Acta Univ. Oulu. Ser Rerum Natur 408, 179-196, 2004
92004
Holomorphically finitely generated algebras
AY Pirkovskii
arXiv preprint arXiv:1304.1991, 2013
52013
Homological dimensions and Van den Bergh isomorphisms for nuclear Fréchet algebras
AY Pirkovskii
Izvestiya: Mathematics 76 (4), 702, 2012
42012
Homologically trivial Fréchet algebras
AY Pirkovskii, YV Selivanov
Contemporary Mathematics 427, 367, 2007
42007
Noncommutative analogues of Stein spaces of finite embedding dimension
AY Pirkovskii
Algebraic Methods in Functional Analysis, 135-153, 2014
32014
Quantum polydisk, quantum ball, and q-analog of Poincaré's theorem
AY Pirkovskii
Journal of Physics: Conference Series 474 (1), 012026, 2013
32013
Homological dimensions and approximate contractibility for K" othe algebras
AY Pirkovskii
arXiv preprint arXiv:1006.5141, 2010
32010
The problem of the existence of sufficiently many injective Frechet modules over non-normed Frechet algebras
AY Pirkovskii
Izvestiya: Mathematics 62 (4), 773, 1998
31998
On the Nonexistence of Cofree Frechet Modules over Locally Multiplicatively Convex Frechet Algebras
AY Pirkovskii
Rocky Mountain Journal of Mathematics 29 (3), 1129-1138, 1999
21999
Homological dimensions of modules of holomorphic functions on submanifolds of Stein manifolds
AY Pirkovskii
Journal of Functional Analysis 266 (12), 6663-6683, 2014
12014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20